# SDR DALA2023072405964

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 HIGH TENSION PASSENGER CREW DOOR 842 INNER HANDLE WHEN YOU OPEN THE DOOR AT AFT GALLEY AREA. CORRECTIVE ACTION: PERFORMED ADJUSTMENT OF TENSION PASSENGER CREW DOOR 842 INNER HANDLE WHEN YOU OPEN THE DOOR AS PER A320 FAM AMM52-13-21-400-001-A. (2878052)
